# SDR HEEA083872

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,498 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS5003
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERSAL HAS BEARING WEAR.
